# SDR DALA2016071805373

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FWD & AFT DOUBLER ON LWR EDGE AT MID CARGO COMPARTMENT DOOR.  THE DOUBLER WAS REPLACED IAW SRM 51-30-2 AND AFT DOUBLER WAS CLEANED IAW PSM 900-1-2 AND NO FOUND DAMAGE.
